Jump to content

Brain Swooshing around inside my head


Recommended Posts

I had a wierd withdrawl symtpom for 1.5 year now ever since i stopped Effexor. 

 

-This feeling is like theres something moving around inside my brain 24/7, and it connects to my eyes and i can feel it inside my head. 

Has anybody had this in withdrawl, and does this annoying withdrawl symptom ever go away? 

Link to post
Share on other sites

Hi it’s hard to know exactly what you mean, I have had many strange sensations in my head. I also have great difficulty describing the pains I nearly constantly have in my head or brain. Right now it is a full blown headache or migraine, i’m not sure if it just tension, I don’t think so though. I can definitely relate to feeling like I have something moving around my brain, I don’t know if that is exactly how I would describe it though, so am not sure if is similar. I have been off medications for three years now. In general when I am in one of my better states (not in complete emotional turmoil), if I have slept well the mornings are better, and it gradually gets worse as the day goes on and gets more and more painful. Do you also feel pain in your head? As I mentioned though I have experienced an array of sensations that have also passed. So be hopeful that in time could pass. The way my brain feels to earlier withdrawal, albeit I still have similar worries, and still have some constants which have been difficult to relinquish, is very different to a few years ago. 

cannabis: Spring 2002 - Dec. 2007; regularly smoked, stopped cold turkey; symptoms: paranoid and depressed

Paroxetine: 20 mg July 2008, 40 mg October, 20 mg spring 2009, 0 mg summer 2009 Depakote (sodium valproate): October 2008 - Spring 2009Haloperdidol 1 week Oct. 2008, H caused seizures, went to A&E;  stopped taking it. Citalopram few weeks in the fall of 2009 to deal with withdrawal symptoms from stopping paroxetine

Paroxetine round 2: 20 mg Feb - summer 2010 -20mg don't remeber if I went up to 40mg

Venlafaxine & sodium valproate (again): Sep 2010 - Summer 2012  

SERTRALINE: November 2012 - May 2016 , 50-100mg (few days @ 150mg in Summer '15). a complete freak out at the end of April. 

May 2016 Prescribed Lithium and aripiprazole HAVE NOT TAKEN

No medications May 2016 - October 2016 Hospitalised - November 13th - 15 mg Mirtazapine until  6th December, decreased to 7.5 mg

Since 24 December been shaving off a little each day.  Now taking approx. 4 mg or 1/4 of 15 mg tablet.  Stopped reducing further for the moment.

Began reducing quite quickly again. Since about 9th June 2017 have stopped taking Mirtazapine.

Off medication for over three years as of June 2020.

 

Link to post
Share on other sites
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy